MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC GENCUT CORE BIOPSY SYSTEM; BRONCHOSCOPE (FLEXIBLE OR RIGID)

COVIDIEN LP - SUPERDIMENSION INC GENCUT CORE BIOPSY SYSTEM; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number SDCT01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blood Loss (2597)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown.Bleeding is a known short term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.
 
Event or Problem Description
The site reported when withdrawing the gencut core biopsy needle, a gush of blood was noticed in the aspiration syringe.The procedure was aborted as it was complicated by massive bleeding." no further information is known at this time.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
GENCUT CORE BIOPSY SYSTEM
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key6607539
Report Number3004962788-2017-05058
Device Sequence Number10764997
Product Code EOQ
UDI-Device Identifier10884521539716
UDI-Public10884521539716
Combination Product (Y/N)N
PMA/510(K) Number
K142839
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSDCT01
Device Catalogue NumberSDCT01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2017
Supplement Date Received by Manufacturer05/10/2017
Initial Report FDA Received Date06/02/2017
Supplement Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR